# SDR ASMF200501017

- Difficulty date: January 31, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 42,092 hours, 24,653 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF AFTER ENGINES STARTED, EICAS MESSAGES "L ENG BLEED OFF" AND "PACK BITE" WERE SHOWN.  CAPTAIN REPORTED THAT PURGE VALVE OF RIGHT ENGINE DID NOT OPEN, RESTARTED RIGHT ENGINE AND THE PURGE VALVE OPENED NORMALLY.  DURING OVERNIGHT SERVICE THE FIM 36-10-00 PROCEDURE WAS PERFORM AND SYSTEM WAS TESTED IAW MM 36-10-09, ALL CORRECT.
